MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK II ANATOMIC; METALLIC UNCEMENTED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK II ANATOMIC; METALLIC UNCEMENTED SHOULDER PROSTHESIS
Model Number 106-4316
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6) ) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
Patient was revised on (b)(6) 2021 due to dismantling, approximately 3 weeks after the first surgery.The surgeon explanted centered head (43/16) and implanted centered head 43/16.

Brand Name
HUMELOCK II ANATOMIC
Common Device Name
METALLIC UNCEMENTED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13168711
Report Number3009532798-2021-00260
Device Sequence Number19227718
Product Code HSD
UDI-Device Identifier03701037300404
UDI-Public03701037300404
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/01/2026
Device Model Number106-4316
Device Catalogue Number106-4316
Device Lot NumberN0363
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2021
Initial Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown